Pacific Journal of Mathematics

Extending bounded holomorphic functions from certain subvarieties of a polydisc.

Herbert Alexander

Article information

Source
Pacific J. Math., Volume 29, Number 3 (1969), 485-490.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982790

Mathematical Reviews number (MathSciNet)
MR0244508

Zentralblatt MATH identifier
0179.12101

Subjects
Primary: 32.20

Citation

Alexander, Herbert. Extending bounded holomorphic functions from certain subvarieties of a polydisc. Pacific J. Math. 29 (1969), no. 3, 485--490. https://projecteuclid.org/euclid.pjm/1102982790


Export citation

References

  • [1] Robert C. Gunning and Hugo Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, New Jersey, 1965.
  • [2] Walter Rudin, Zero-sets in polydiscs, Bull. Amer. Math. Soc. 73 (1967), 580-583.